# SDR ASAA2022100540185

- Difficulty date: October 5, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 43,720 hours, 12,480 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RH76145
- Condition: Faulty
- Location: #1 Engine
- Part time: 244 hours, 77 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE MESSAGE 73-31071 THE FUEL FILTER SIGNAL DISAGREE LONG TIME FAULT DEFERRABLE PER ASA T/C 78273000. GROUNDED - YES. REPLACED ENGINE 1 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF B737-800 AMM 73-34-01 OPS CHECK GOOD NO LEAKS.
